• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Help!! Newbie needs a question answered!

#1
Hi everyone!

I know you are not supposed to. But it has only come to me just now that it's not advised to be taking prescription medication whilst on Exante. I'm taking oxytetracycline at the moment to help my acne and I'm already nearly a month into the course (only another month to go until I finish the course). Will this take me out of my ketosis? I really don't want to disrupt my prescription course as I'm already quite a way into it and its really cleared my bad acne! But then again, I don't want to wait another month to start this diet.

Any advice? :sign0163:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Sorry Lozza...
I dont have any words of wisdom :eek:
Maybe NHS 24 would be able to answer your question ?
Its probably best to check with your doctor though.
Marge
:)
 
#3
The diet works with or without the ketosis - ketosis is just a bonus. You will lose weight without it anyway, although it certainly helps.

If I were you I would start the diet while taking the tablets, see what happens. Finish your course of medication regardless. If in doubt, check with the GP.
 
#5
notsoskinnymarge said:
Sorry Lozza...
I dont have any words of wisdom :eek:
Maybe NHS 24 would be able to answer your question ?
Its probably best to check with your doctor though.
Marge
:)
Thx Marge. I'll call NHS 24 tomorrow xx
 
#6
Thx guys! :D I'll proceed with exante as planned and see what happens! Xx
 
#9
I'm on meds too, painkillers. My understanding is the meds issue isn't so much about falling out of ketosis, it's so that Exante cannot be held responsible if anyone gets poorly as a result of being on such low calories when you usually need to eat with tablets.

Whenever you get an exercise dvd there is always the safety blurb about checking with your GP if you have any conditions or are on any medication, so I am guessing it's fairly similar

I may be completely wrong though so do put me straight if you know differently!!
 


Similar threads